MAUDE Adverse Event Report: SENSORY MEDICAL INC. CUBBY BEDS; CANOPY BED

SENSORY MEDICAL INC. CUBBY BEDS; CANOPY BED
Catalog Number CB-01FGB
Medical Device Problem Codes Break (1069); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sensory medical requested the damaged canopy be returned for examination.The product has not been returned for evaluation as of the writing of this investigation.Sensory medical made multiple attempts to obtain additional information relevant to the reported issue and investigation on 05/11/2026, 05/12/2026, 05/18/2026, 05/19/2026, 05/20/2026, and 06/04/2026.The parent stated that they created a hole in the locking loop after it was torn so that they could continue to secure the technology hub zipper with the padlock and s-clips.Sensory medical advised the parent against making any modifications to the bed.251217m17 is the lot for the canopy.Review of manufacturing records confirmed the lot passed all in process and final inspections.Multiple statements are made in the cubby bed user manual regarding safe use of the bed to prevent elopement and other safety concerns.Page 3 of the cubby bed user manual contains a warning for entrapment hazard."to avoid dangerous gaps do not use this product without the safety sheets completely zipped and locked in place to the sidewall.Safety sheet with lock in place is always required." page 3 of the cubby bed user manual contains a warning for "use the maintenance checklist in the manual to inspect the canopy, seams, zippers, electronic accessories, cords, metal frame, screws, slats, locks, and safety sheets every 30 days." page 3 of the cubby bed user manual contains a warning for "if any damage is present, immediately discontinue use and contact cubby for repair or replacement." on page 22 includes a monthly maintenance checklist, one check is: "each zipper on the canopy is functional and seams of zippers are intact".Page 22 of the user manual, maintenance checklist, describes discontinuing use of the bed if anything is damaged or missing.The tech hub manual provides the following information: in the warnings section on page 3: · check this product for damaged hardware, loose joints, loose bolts or other fasteners, missing parts or sharp edges before and after assembly and frequently during use.Securely tighten loose bolts and other fasteners.· do not use product if any parts are missing, damaged or broken.Contact cubby for replacement parts and instructional literature if needed.Do not substitute parts.On page 19 maintenance checklist: · discontinue use and contact us immediately if anything is damaged or missing.· technology hub zipper + cord loop are intact and lock is secured.Additional investigation is needed, and sensory medical's root cause investigation is ongoing.There was no report of injury as a result of the event.
 
Event or Problem Description
The parent reported that her son broke the technology hub zipper area and was able to elope from the bed through the portal area.She stated that the child was able to break the s-clips (which one was being used to secure the zipper, as well as the padlock) from inside of the bed.She stated that she does not know how he was able to break the zipper or s-clips from inside the bed.A photo provided by the parent shows the technology hub zipper secured with the lock and an s-clip, secured through a punched hole in the locking loop, which was torn/broke by the child.It appears that the s-clip was being used in lieu of the broken/torn locking loop, and it is confirmed through the photo that the s-clip is broken.There was no injury as a result of the event.

Brand Name
CUBBY BEDS
Common Device Name
CANOPY BED
Manufacturer (Section D)
SENSORY MEDICAL INC.
1580 logan street
suite 500
denver CO 80203
Manufacturer (Section G)
SENSORY MEDICAL INC.
1580 logan street
suite 500
denver CO 80203
Manufacturer Contact
justin o'neal
1580 logan street
suite 500
denver, CO 80203
8559642664
MDR Report Key25429624
Report Number3016541541-2026-00042
Device Sequence Number10359270
Product Code OYS
UDI-Device Identifier00860007550249
UDI-Public860007550249
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberCB-01FGB
Device Lot Number251217M17
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2026
Initial Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/17/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale